# SDR DALA2023062805176

- Difficulty date: June 24, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CORROSION REMOVAL AT LONGERON 30, STA 965.5 TO 967.5 AND STA 972.5 TO 973.5 WAS FOUND OUT OF LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR. 4.C.(2). SUMMARY OF NRC 00449: CORROSION LEVEL 2. LONGERON 30 BTW STA 965.5 TO 973.5 WAS REPAIRED PER B717 SRM 53-00-05-2R PROCEDURE 3 REPAIR 3. (LP #2832382)
